# SDR DALA2025051503782

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,361 hours, 41,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS TO BE INOPERATIVE FOR THE TAILCONE HANDLE RELEASE AND WALKWAY. MAINTENANCE REPLACED B5-260 EMERGENCY LIGHTS BATTERY POWER SUPPLY AND BATTERY IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7027929)
